| Model Number |
IPN049807 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
It was reported that "the nebulizer was found less mist when doing clinical setting before using on patient".No patient involvement reported.
Additional Manufacturer Narrative
Qn#: (b)(4).The customer reported the nebulizer would not nebulize.The customer returned one nebulizer device which includes a jet, jar, and cap.The returned sample was visually examined with and without magnification.Visual examination of the returned sample revealed the returned components appear typical with no observed defects or anomalies.Functional testing was performed on the returned sample by adding 6cc of water to the returned nebulizer unit and the tubing was connected to an air flowmeter.The inlet pressure was set at 50psi and the flowrate was increased to 8lpm.During functional testing, no mist was being produced coming from the chamber.Also, bubbles were being produced inside the jar.Microscopic exanimation revealed the air inlet orifice for the returned jar appears to be damaged causing the nebulizer not to produce a mist.Based on the damage, the orifice diameter is larger as compared to a lab inventory jar.Per the instruction label attached to the finished product, the directions for use instructs the user "if necessary, tap the device until it begins to nebulize".It also instructs the user "during treatment, periodically tap nebulizer to minimize residue volume".The reported complaint of the nebulizer not nebulizing was confirmed based on the sample received.During functional testing of the returned sample, the returned nebulizer could not produce mist as bubbling was occurring in the jar.Microscopic examination revealed the air inlet orifice for the returned jar appears to be damaged.A device history record review was performed on product code 1885; lot# 74l1901183 with no evidence to suggest a manufacturing related issue.It is unknown how the nebulizer was handled prior to and during use.The investigation found no evidence to suggest a manufacturing related cause.Therefore, the potential cause of this complaint could not be determined.
Event or Problem Description